Encouageme Congratulations on your journey to Weight loss
I am right here with you.
I take alot of medicines due to having Multiple Sclerosis and almost all of them have a side effect of weight gain including steroid IV's that I have to have sometimes.
I have gained 45 lbs since my journey with MS has started and I feel miserable.
I finally decided to join Weight Watchers and try really hard to lose the weight(I can't exercise due to my legs).
I have been going for 6 weeks now. I've only lost 6 1/2 lbs and it has been a real struggle.
My advice to you is to make mini goals instead of major goals in losing weight.
When you succeed at a mini goal such as 3 lbs it really does make you feel good.
My attitude is different this time. All the other times I just wanted to lose weight and once I did I thought that I can eat now and won't gain the weight back WRONG!
My attitude now is this is a change in life style. I try to think of food as fuel not pleasure.
I wish you luck on your journey. I will be right there with you